# SDR 2003FA0001128

- Difficulty date: November 4, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N37HY
- Make and model: Aviat A-1B
- Aircraft serial: 2037
- Aircraft time: 962 hours
- Engine: Lyc O360*
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Chafed
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROOVES WORN IN ROCKER BOX OIL RETURN TUBE.  AUXILLIARY HEAT AIR DUCT AT LOWER SIDE OF NR 1 CYL WAS RUBBING ON OIL RETURN TUBE.  GROOVES APPEARED TO BE 30 PERCENT TO 50 PERCENT THROUGH TUBE.  AIRPLANE WAS 2.2 HOURS TIME IN SERVICE AFTER ANNUAL / 100 HOUR INSPECTION.  HEAT DUCT HAS TO BE CRUSHED TO FIT THIS INSTALLATION.  THERE IS INADEQUATE ISOLATION BETWEEN DUCT AND ENGINE CYLINDER LUBRICATING OIL RETURN TUBE.
